# SDR UPS01M37187

- Difficulty date: October 14, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN LT ESCAPE SLIDE LOW PRESS WARNING LIGHT INOP WILL NOT TEST.
